# SDR 95ZZZX5239

- Difficulty date: June 26, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N84G
- Make and model: Cessna 650
- Aircraft serial: 6500045
- System (JASC): 5280 · Landing Gear Doors
- Part: Bracket
- Part number: 6227001106
- Condition: Cracked
- Location: Rt Mlg Door
- Part time: 5,747 hours
- Component: 6227001110
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION, DISCOVERED THE RT MLG DOOR CRADLE BRACKET CRACKED APPROXIMATELY THREE-FOURTHS OF THE WAY THROUGH AT THE BEND WHERE IT ATTACHES TO THE FORWARD SIDE OF MAIN GEAR DOOR.  NOTICED THE NEW BRACKET RECEIVED FROM CESSNA WAS MADE OF STAINLESS AND THE CRACKED BRACKET WAS MADE OF ALUMINUM OR MAGNESIUM.  INSTALLED NEW BRACKET, ADJUSTED, AND CYCLED GEAR TO CHECK FAIR.  SUGGEST THIS AREA GET CLOSE SCRUTINY DURING PRE-FLIGHT INSPECTIONS UNTIL NEWER BRACKETS ARE INSTALLED.
